1 doctor weighed in:

I have stomach pain and a metal taste in my mouth along with chronic fatigue?

1 doctor weighed in
Dr. Richard Zimon
Internal Medicine

In brief: There are

MANY causes for your symptoms and you should have a "hands on" evaluation.
Are you taking any medications? For example some anti-histamines and antibiotics can cause fatigue and metal taste in your mouth!!!! Take my advice see your PCP (Primary Care Provider) Hope this helps Dr Z

In brief: There are

MANY causes for your symptoms and you should have a "hands on" evaluation.
Are you taking any medications? For example some anti-histamines and antibiotics can cause fatigue and metal taste in your mouth!!!! Take my advice see your PCP (Primary Care Provider) Hope this helps Dr Z
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors